# SDR UIEA2020020300175

- Difficulty date: January 29, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 90,275 hours, 19,229 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE DET 2 (FWD) STATUS MESSAGE.( RELAMPED FWD CARGO SMOKE DETECTOR #2 AND PERFORMED RESET AND OPERATIONAL CHECK AS PER AMM 26-16-01. OK FOR SERVICE. )
